# SDR ASAA2021081435706

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,473 hours, 16,224 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J9 3 O'CLOCK STRUT WIRE HARNESS CHAFFED APPROX 12 INCHES FROM CONNECTOR DP8104 LPTACC VALVE CHANNEL A. GROUNDED - YES. J9 HARNESS DAMAGE MARKED WITH BLUE TAPE . REMOVE #2 ENG 3 O'CLOCK STRUT COVER. REPLACED J9 HARNESS ON #2 HARNESS , REINT 3 OCLOCK STRUT COVER REF B737-800 AMM 73-21-06 33084 ACCOMPLISHED FADEC SYSTEM TEST, NO FAULTS NOTED REF 73-21-00 60950 08/13/2021.
